# SDR DL764030772

- Difficulty date: August 19, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 8,134 hours, 3,211 cycles
- Engine: Ge CF680
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rotary Actuator
- Part number: 256T63101
- Condition: Faulty
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREE ON T/O OUT OF LAX. CREW FOLLOWED PROCEDURES AND CONTINUED TO OGG. IAW OPERATIONS MANUAL A/C WILL REQUIRE A FLAP 20 LANDING. DISPATCH WILL NOT ALLOW A FLAP 20 LANDING IN OGG DUE TO SHORT RUNWAY SO A/C DIVERTED TO HNL FOR MTC.   FOUND NR 3 ROTARY ACTUATOR POPPED. RESET IAW M.M. CYCLED FLAP CKS OK. NO FURTHER FAULTS ON FSEU.
